# SDR DALA2018090705484

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 29,121 hours, 12,879 cycles
- Engine: Cfmint CFM567B263
- Engine time: 29,121 hours, 12,879 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

TOWER CANCELLED T/O CLEARANCE DUE TO FLAMES REPORTED FROM THE NR 1 ENGINE TAIL PIPE DURING TAXI. T/O ROLL DISCONTINUED AT APPROXIMATELY 20 KNOTS. MAINTENANCE REMOVED AND REPLACED EEC PER AMM 73-21. OPS CHECK OK.
